| Model Number |
3542625 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Breast Discomfort/Pain (4504)
| Date of Event |
04/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) female who underwent primary breast augmentation with mentor siltex round moderate profile 200cc saline prostheses experienced left sided deflation accompanied by pain and a right sided breast mass post procedure.The deflation was confirmed through mammography.There is a lump on the right side.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.See 1645337-2022-06134 for contralateral prosthesis report.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
A manufacturing record evaluation was performed for the finished device 141083 number on june 3, and no non-conformances were identified.Manufacturer¿s reference number: (b)(4).